American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Zacharie Dindar. Some results on increments of the partially observed empirical process. Trans. Amer. Math. Soc. 353 (2001) 427-440. MR 1804505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Donald A. Dawson and Edwin A. Perkins. Measure-Valued processes and renormalization of branching particle systems. Math. Surveys Monogr. 64 (1999) 45-106.
Book volume table of contents   
View Article: PDF

[33] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Endre Csáki, Antónia Földes and Pál Révész. Strassen theorems for a class of iterated processes. Trans. Amer. Math. Soc. 349 (1997) 1153-1167. MR 1373631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xuming He and Gang Wang. Law of the iterated logarithm and invariance principle for $M$-estimators . Proc. Amer. Math. Soc. 123 (1995) 563-573. MR 1231036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Svante Janson. Orthogonal decompositions and functional limit theorems for random graph statistics. Memoirs of the AMS 111 (1994) MR 1219708.
Book volume table of contents   

[38] Jorge D. Samur. A functional central limit theorem in Diophantine approximation . Proc. Amer. Math. Soc. 111 (1991) 901-911. MR 998739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael T. Lacey. On weak convergence in dynamical systems to self-similar processes with spectral representation . Trans. Amer. Math. Soc. 328 (1991) 767-778. MR 1066446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Niels T. Andersen, Evarist Giné and Joel Zinn. The central limit theorem for empirical processes under local conditions: the case of Radon infinitely divisible limits without Gaussian component . Trans. Amer. Math. Soc. 308 (1988) 603-635. MR 930076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Narn-Rueih Shieh. A LIL for occupation times of stable processes . Proc. Amer. Math. Soc. 100 (1987) 154-158. MR 883420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Chang C. Y. Dorea. A characterization of the multiparameter Wiener process and an application . Proc. Amer. Math. Soc. 85 (1982) 267-271. MR 652455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gregory Morrow and Walter Philipp. An almost sure invariance principle for Hilbert space valued martingales . Trans. Amer. Math. Soc. 273 (1982) 231-251. MR 664040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael B. Marcus and Walter Philipp. Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process . Trans. Amer. Math. Soc. 269 (1982) 67-90. MR 637029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2